Stieltjes constants of L-functions in the extended Selberg class

Shōta Inoue, Sumaia Saad Eddin, Ade Irma Suriajaya

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Let f be an arithmetic function and let S# denote the extended Selberg class. We denote by L(s)=∑n=1∞f(n)ns the Dirichlet series attached to f. The Laurent–Stieltjes constants of L(s) , which belongs to S#, are the coefficients of the Laurent expansion of L at its pole s= 1. In this paper, we give an upper bound of these constants, which is a generalization of many known results.

    Original languageEnglish
    Pages (from-to)609-621
    Number of pages13
    JournalRamanujan Journal
    Volume55
    Issue number2
    DOIs
    Publication statusPublished - Jun 2021

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory

    Fingerprint

    Dive into the research topics of 'Stieltjes constants of L-functions in the extended Selberg class'. Together they form a unique fingerprint.

    Cite this